Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Solutions to cooperative games without side payments


Author: Bezalel Peleg
Journal: Trans. Amer. Math. Soc. 106 (1963), 280-292
MSC: Primary 90.70
DOI: https://doi.org/10.1090/S0002-9947-1963-0143658-9
MathSciNet review: 0143658
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. J. Aumann and B. Peleg, Von Neumann Morgenstern solutions to cooperative games without side payments, Bull. Amer. Math. Soc. 66 (1960), 173-179. MR 0120045 (22:10802)
  • [2] R. J. Aumann, The core of cooperative game without side payments, Trans. Amer. Math. Soc. 98 (1961), 539-552. MR 0127437 (23:B483)
  • [3] D. B. Gillies, Solutions to general non-zero-sum games, Contributions to theory of games. IV, pp. 47-85, Princeton Univ. Press, Princeton, N. J., 1959. MR 0106116 (21:4850)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 90.70

Retrieve articles in all journals with MSC: 90.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0143658-9
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society